Patient: Is it normal to get very tired when using concerta 54mg? I am 14 y/o and 190lbs
Symptoms: Very sleepy
Doctor: HiThank you for the question.Concerta (methylphenidate) is a central nervous system stimulant. It affects chemica ls in the brain and nerves that contribute to hyperactivity and impulse control.You should not use Concerta if you have glaucoma, tics or Tourette’s syndrome, or severe anxiety, tension, or agitation.Do not use Concerta if you have taken a MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and tranylcypromine.These signs of an allergic reaction to Concerta: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.Stop taking Concerta and call your Doctor at once if you have:-new or worsening symptoms such as mood swings, aggression, hostility, or changes in personality or behavior, panic, delusion, extreme fear, hallucinations, unusual behavior, motor tics (muscle twitches), chest pain, fast or slow heart rate, pounding heartbeats or fluttering in your chest, feeling like you might pass out, numbness, pain, unexplained wounds, cold feeling, or skin color changes (pale, red, or blue appearance) in your fingers or toes, sudden numbness or weakness (especially on one side of the body), sudden severe headache, slurred speech, problems with vision or balance.I hope this will help you. I wish a speedy recovery.